I just installed the trial version of Premiere Elements 11, which works fine on my primary monitor, but when I place Organizer on the 2nd monitor, the 2nd monitor screen flashes continuously. Using Windows 7 with all updates; ATI Radeon HD 4290 with currrent drivers. All other software, including other Adobe products, work fine on second monitor. Searched Adobe site and Google without success. Frustrated in Virginia.
Welcome to the forum.
I see similar, even with the latest nVidia video driver, BUT in my case, my XP-Pro is the limiting factor. nVidia has not released an updated driver for my GeForce 8800M GTX chip FOR that OS.
With Win7, I would have thought that the latest Catalyst driver for your AMD/ATI card would not exhibit that flashing. However, there have been some recent posts (mostly to the Photoshop forum) on some recent issues with the latest AMD/ATI Catalyst drivers, and especially with PS CS 6. What is the Catalyst version that you have installed? In many of those display issue threads in the PS forum, the "fix" was to roll back to an earlier version. Also, are your two displays the exact same, with the exact same resolution?
PrE 11 (and PS CS 6, PrPro CS 6 and After Effects CS 6) relies more heavily on the video driver, than most other programs will.
In my case, my display is perfect with older PrE, PrPro PS and AE versions, but I get the flashing (and trails) in PrE 11. My fix will be to update my OS on the laptop (though a new laptop is being shipped with Win7), since nVidia has ceased support for my XP-Pro and that nVidia chip.
The driver for the Radeon is version 8.970.100.7000 dated 11/16/2012.
Rolling back the driver just gets the old MS VGA.
No 1 monitor is ASUS MS238 at 1920x1080,
and No 2 monitor is Samsung SA300/SA350 at 1600x900.
Changing No 1 monitor to 1600x900 has no effect on the problem.
While Organizer is running, if I select any submenu, for example
edit>preferences or any other pull-down menu, the flashing stops.
As soon as I return to the main Organizer screen, the flashing returns.